Discussion in 'Teacher Time Out' started by Canadian Gal, Jul 31, 2009.
Aug 1, 2009
Yeah that's what my doctor told me. She told me to stay home til Tuesday though, just to be sure.
No problem CG! I heard about the incident at the BVJ. Scary!
Two of my friends from University are working the event as security. As far as I know, one is safe. The other no one can get in touch with. I have about 15 friends from SoAl there too... so far no news is good news I guess...
I'm sorry you are having such a rough time. I hope you feel better soon and that you can get in contact with all your friends.
Aug 2, 2009
Are you feeling any better, Canadian Gal? Is the medication helping at all?
I read about the accident at the concert this morning; hope your friends are okay!
I'm so sorry this is happening to you.
Be sure and drink pleny of fluids.
Hugs and hope you feel better soon.
You poor thing, I hope you feel better so soon.
Chicken Soup & Rest of course... Get well soon!!!
Thanks guys. I am starting to feel a bit better, but I am still sleeping a lot and I'm fairly weak. I've been eating lots of my favourite cream of chicken soup (so many calories... so yummy), and to make matters better, I have heard that everyone I know who was in Camrose at BJV is okay. No one was seriously hurt though a couple of them had some cuts and bruises. Now if only I was feeling 100%...
Sorry you are sick. Get well soon.
Glad to hear that all is well with your friends and that you are starting to feel a bit better. Take care of yourself--lots and lots of sleep!
Glad you feel a little better. Praying for a speedy recovery.
I know I need sleep, but I am so tired of sleeping! I'll be laying in bed, watching TV and the next thing I know I'm waking up because the drugs have worn off and I can't breathe, and its four hours later! To top it off, I'm apparently suffering from an over use of exclamation points! LOL
Aug 3, 2009
I have recurring bouts of that myself! :lol: The reassuring thing about this affliction is that it often has a greater effect on others than on yourself.
Separate names with a comma.